# SDR EIA2006123

- Difficulty date: June 24, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE W/WELL TORQUE BOX STA 280 RT VERTICAL BEAM "L" ANGLE JUST ABOVE THE FUSELAGE FRAME FOUND CRACKED.  CRACKED "L" ANGLE REPLACED IAW B 747 SRM 51-10-01 PG 9 NEW ANGLE MADE FROM FORMED ANGLE 7075-T6 0.050".
